MAUDE Adverse Event Report: Covidien RAPIDCROSS; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA

Covidien RAPIDCROSS; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Catalog Number A14BX040150170
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Physician was attempting to use rapidcross along a wire (asahi cruise) and 6fr sheath (terumo destination 45cm) for patient treatment. saline and contrast medium, half-and-half was used for inflation fluid.It was reported that deflation difficulties were discovered during the initial inflation phase and it was difficult to remove the device. as balloon deflation could not be performed, it was pulled into the sheath as is and removed together with the sheath while the balloon was contained within the sheath.The procedure was continued.No patient injury reported.Intervention performed: balloon was pulled into the sheath and explanted with the sheath.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
RAPIDCROSS
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINA
Manufacturer (Section D)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Covidien
4600 nathan lane north
plymouth MN 55442
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50132157
Report Number2183870-2026-00356
Device Sequence Number21461080
Product Code LIT
UDI-Device Identifier00763000757168
UDI-Public(01)00763000757168(17)270828(10)B780596(20)05
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130911
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberA14BX040150170
Device Lot NumberB780596
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/31/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer08/05/2026
09/03/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date08/10/2026
09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown